Natural appearance of gyno...?
- 09-18-2009, 08:00 PM
Natural appearance of gyno...?
I have spent a great deal of time researching anabolics in depth. Gyno being one of the most feared side effect of them.
Now I have never touched any anabolics yet, and but I know not where else to post this.
Earlier this week my left nipple started tingling, and all of sudden I have all the feelings that are described as gyno. My left chest around my nipple is puffed out and is sensitive to pressure(a bit painful)...
WTF I have never taken an anabolic. I did start this new job, could it be something in the water or what the hell? I am jumping on some TD formestane, until they fix my paycheck.
Question is, what could cause a natural appearance like this(diet has been crazy with bills)? And how should I treat it.
Its not too noticeable yet, but I can notice because I look straight down and can see the size diff. I dont want a tit, especially if I didnt even cycle anything.
Last supps I used was TD form+green bulge+AP and stopped about 2 months ago...no issues since though.
Should I treat this with a SERM? Or maybe do Formestane + my leftover hyperdrol x2?
It is a bit upsetting, and I am afraid to drink anything at work anymore or something and am actually only using bottled water now.
Last note, I have been sick with an jaw/ear infection and have been drinking this stuff called "Genises" wfich has alot of resveratrol in it and alot of fruit extracts(its a health drink thing) as well, to help kick the sickness out. As well as taking probiotics and extra vitamins....
Help? Again I know its not about steroids, but it could involve a SERM if need be. Again WTF could bring this on naturally?
EDIT: I have been stressed to the max being on the so messed up financially and everything, but I dont show it to people I just scream and melt away inside while laughing on the outside. Still I am confused
And this scares the crap out of me if something like this happens naturally, wtf would go on if I did cycle someday.
- 09-18-2009, 08:14 PM
a lot of fruit is high in natural estro but i doubt that could make you sprout a boob. maybe a spider bit your nipple or you hit it with something from your new job or you leaned on it at work or carried something that pinched or rubbed it the wrong way you get the idea. or maybe that infection caused an inbalance in hormones your ear and jaw is awful close to your brain and the glands that control some of the hormones (im not sure witch ones) but it stands to reason it has something to do with that infection either directly or indirectly
09-18-2009, 08:24 PM
I was wondering about that genisis stuff, I was pounding it. I cant feel a lump or anything under my nips, but the thing tingles, is sensitive, and is deff puffed.
09-19-2009, 01:27 AM
yea something is outta whack man. i would address the estro like you plan to till ya get get it figured better safe than sorry. if its tingles thats def hormones. untill you get to the doctor i would suggest garlic pills. garlic is (i think) the only natural antibiotic im sure its weaker than prescription but if dosed right could help with the ear/jaw infection. and if you started drinkin that "genisis" right before all this started i would stop that to just to be safe
09-19-2009, 01:37 AM
man i just looked up that "genisis" and it says it is a hormone gene and enzyme modulator ah if thats true this stuff could be your problem. it also says it does 24 other things....maybe that can add breast enlargement to that list lol.. im just kiddin man let me know how this turns out and what is causing it
09-19-2009, 02:10 PM
09-19-2009, 03:34 PM
09-19-2009, 03:38 PM
09-19-2009, 03:45 PM
just curious...how high did u run it?
dont have much background in this cause im still learning as well
only thing i can think of is that u left urself with elevated test levels that converted over to estrogen...and since u lowered estrogen levels, u had elevated estrogen receptors and left u vulnerable at the end of ur form cycle...so with elevated estrogen receptors and test converting to estrogen u got gyno...maybe didnt taper off long enough or 1 pump was still too much...
just my theory
09-19-2009, 04:20 PM
09-19-2009, 07:41 PM
09-19-2009, 07:49 PM
I am thinking some of it could be due to muscle loss from the lack of gym time, as well as chest fat, but that feeling I had and sensitivity also said hormones are acting weird... I am sure it will be simple enough to deal with once things balance. Actually got my check in the mail today. So I am gona cash it and put some in an account monday.
09-19-2009, 07:54 PM
09-19-2009, 07:56 PM
09-19-2009, 07:59 PM
09-19-2009, 11:58 PM
09-20-2009, 12:48 AM
09-20-2009, 02:20 AM
If things are wacky it may make sense to stay off of anything less its being used to lower estro. Which in all reality, with this puffyness being soft(even if it is sensitive to pressure) but no lump, it oculd be high estro, but not enough to cause serious trouble atm. Not sure if I want to use formestane, lets say do a full run of it then do a slow low taper off. Or just use something more potent, but that would obliterate all estro in my body. Its so freaking close to make a call. But I dont like having a sensitive chest that is poofy on one side...
I mean hell I wouldnt complain if I ran some Test or something and earned it... but damn...I havent touched a thing.
09-21-2009, 12:00 AM
09-21-2009, 04:41 AM
Did I read this right, someone said an infection in the mouth or jaw can indirectly cause gyno flareup ????
Remember why you started.
09-21-2009, 05:29 PM
I believe it was more about the jaw infection which is also an ear infection, basicaly they are both connected and there was some speculation as to its actions and if it could effect any of the processes some of the glands this dar head of mine use to control things.
09-21-2009, 07:43 PM
09-21-2009, 07:53 PM
09-21-2009, 10:04 PM
09-21-2009, 10:13 PM
09-21-2009, 10:47 PM
a-dex is what you should be doing. Idk what your eating at ur new place of work but if its soy based foods soy is estrogenic.
09-22-2009, 05:57 AM
I would try to let your body try to normalize itself first. Most are quick to jump on the AI bandwagon, which may be more detrimental toward to overall balancing of your hormones. I suggest that you cease all supplements that are not covered under the umbrella theory (protein / bcaa). Remember, anything that has the potential to increase or decrease your bodies levels may contribute to such ill-wanted sides such as Gyno. My Endo and I just talked about LH boosting supplements and their potential to cause such issues. When I had a flare-up (Epistane), I stopped immediately and ran Sustain Alpha EOD and I3C. It worked very well. If money is tight, running I3C may be a better option for you. (Or the first suggestion of letting our body readjust.) Now, I need to mention that if you have glandular tissue growth, self-normalizing may not be your best option.
09-23-2009, 06:08 PM
09-23-2009, 07:40 PM
I mean I am no expert on how nips are supposed to feel underneath, but still...it hurts if I squeeze too hard lol, but that was a hell of a squeeze.
Guess I will try to let it normalize and save up some dough for possibly looking into I3C.
09-23-2009, 07:46 PM
Similar Forum Threads
- By Amzz in forum Natural BodybuildingReplies: 5Last Post: 07-27-2014, 12:04 PM
- By Roguearthur in forum SupplementsReplies: 8Last Post: 06-23-2012, 08:39 PM
- By houseofpainhulk in forum PicsReplies: 18Last Post: 12-06-2004, 04:47 PM
- By sh0kka in forum AnabolicsReplies: 30Last Post: 04-12-2004, 11:13 PM
- By Kühn in forum AnabolicsReplies: 1Last Post: 08-21-2003, 08:01 PM